Follow
Gleydson Ricarte
Gleydson Ricarte
Unknown affiliation
Verified email at mat.ufc.br
Title
Cited by
Cited by
Year
Geometric gradient estimates for solutions to degenerate elliptic equations
DJ Araújo, G Ricarte, EV Teixeira
Calculus of Variations and Partial Differential Equations 53, 605-625, 2015
472015
Fully nonlinear singularly perturbed equations and asymptotic free boundaries
GC Ricarte, EV Teixeira
Journal of functional analysis 261 (6), 1624-1673, 2011
432011
Singularly perturbed equations of degenerate type
DJ Araújo, GC Ricarte, EV Teixeira
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 34 (3), 655-678, 2017
242017
Geometric gradient estimates for fully nonlinear models with non-homogeneous degeneracy and applications
JV da Silva, GC Ricarte
Calculus of Variations and Partial Differential Equations 59 (5), 161, 2020
232020
Free boundary regularity for a degenerate problem with right hand side
R Leitao, GC Ricarte
Interfaces and Free Boundaries 20 (4), 577-595, 2018
172018
Geometric regularity estimates for fully nonlinear elliptic equations with free boundaries
JV da Silva, R Alves Leitao Junior, G Chaves Ricarte
Mathematische Nachrichten 294 (1), 38-55, 2021
152021
Sharp regularity estimates for quasilinear evolution equations
MD Amaral, JV da Silva, GC Ricarte, R Teymurazyan
Israel Journal of Mathematics 231, 25-45, 2019
142019
Fully nonlinear singularly perturbed models with non-homogeneous degeneracy
ECB Júnior, JV da Silva, GC Ricarte
Revista Matemática Iberoamericana 39 (1), 123-164, 2022
13*2022
An asymptotic treatment for non-convex fully nonlinear elliptic equations: Global Sobolev and BMO type estimates
JV Da Silva, GC Ricarte
Communications in Contemporary Mathematics 21 (07), 1850053, 2019
132019
Cavity type problems ruled by infinity Laplacian operator
GC Ricarte, JV Silva, R Teymurazyan
Journal of Differential Equations 262 (3), 2135-2157, 2017
122017
Regularity up to the boundary for singularly perturbed fully nonlinear elliptic equations
GC Ricarte, JV da Silva
Interfaces and Free Boundaries 17 (3), 317-332, 2015
122015
Free boundary regularity for a class of one-phase problems with non-homogeneous degeneracy
JV da Silva, GC Rampasso, GC Ricarte, HA Vivas
Israel Journal of Mathematics 254 (1), 155-200, 2023
102023
Singularly perturbed fully nonlinear parabolic problems and their asymptotic free boundaries
GC Ricarte, R Teymurazyan, JM Urbano
Revista Matemática Iberoamericana 35 (5), 1535-1558, 2019
92019
Global regularity for a class of fully nonlinear PDEs with unbalanced variable degeneracy
JV da Silva, ECB Júnior, G Rampasso, GC Ricarte
arXiv preprint arXiv:2108.08343, 2021
52021
Optimal gradient continuity for degenerate elliptic equations
DJ Araújo, GC Ricarte, EV Teixeira
arXiv preprint arXiv:1206.4089, 2012
52012
Free boundary regularity for a degenerate fully non-linear elliptic problem with right hand side
R Leitão, GC Ricarte
arXiv preprint arXiv:1810.07840, 2018
32018
Sharp Hessian estimates for fully nonlinear elliptic equations under relaxed convexity assumptions, oblique boundary conditions and applications
JS Bessa, JV da Silva, MNB Frederico, GC Ricarte
Journal of Differential Equations 367, 451-493, 2023
22023
Geometric estimates for doubly nonlinear parabolic PDEs
ECB Júnior, JV da Silva, GC Ricarte
Nonlinearity 35 (5), 2334, 2022
22022
Optimal C1, regularity for degenerate fully nonlinear elliptic equations with Neumann boundary condition
GC Ricarte
Nonlinear Analysis 198, 111867, 2020
22020
Up-to boundary regularity for a singular perturbation problem of p-Laplacian type equations in non-divergence form
GC Ricarte, JG Araújo
Nonlinear Analysis 188, 339-361, 2019
12019
The system can't perform the operation now. Try again later.
Articles 1–20